# SDR HK0Y2020031300000

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: General aviation
- Filed by: Honda Aero, LLC, repair station 3H9R123C
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Engine: Rroyce RB211TRENT89
- Engine time: 71,694 hours, 8,796 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: FW15154
- Part serial: 149412010
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 26,767 hours, 2,745 cycles
- Component: Engine, Rroyce
- Component part number: TRENT89217
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

IT WAS REPORTED THAT DURING FLIGHT DL89 (14JAN2020), THE AIRCRAFT N860DA #2 ENGINE (S/N:51201) SUFFERED SURGE & HIGH N3 VIBRATION DURING CLIMB. CREW ELECTED AIR TURN BACK AND THE ENGINE WAS SENT TO HAESL FOR INVESTIGATION. UPON DISASSEMBLY, 1-OFF HPT BLADE WAS PARTIALLY RELEASED (BROKEN APPROXIMATELY AT THE MID-HEIGHT) WHICH SUBSEQUENTLY CAUSED IMPACT DAMAGE TO THE DOWNSTREAM TURBINE BLADES AND NGVS. THE BLADE WAS SENT TO RR LABORATORY FOR FURTHER INVESTIGATION.
